MAUDE Adverse Event Report: SKELETAL DYNAMICS SKELETAL DYNAMICS; INTERNAL JOINT STABALIZER

SKELETAL DYNAMICS SKELETAL DYNAMICS; INTERNAL JOINT STABALIZER
Model Number IJS-E Base Plate Assembly
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device problems were identified.Revision procedure was successfully completed and no problems have been identified.The instructions for use for the system states: " improper placement, positioning, alignment or fixation of the ijs-e construct may result in unusual stress conditions which may lead to subsequent reduction in the service life of the components, construct failure, postoperative complications or ineffective treatment.".
 
Event or Problem Description
Detachment of connecting rod.

Brand Name
SKELETAL DYNAMICS
Common Device Name
INTERNAL JOINT STABALIZER
Manufacturer (Section D)
SKELETAL DYNAMICS
7300 n. kendall drive
suite 400
miami FL 33156
MDR Report Key10623420
Report Number3006742481-2020-00009
Device Sequence Number3620192
Product Code OZI
UDI-Device Identifier00841506104904
UDI-Public00841506104904
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K153208
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIJS-E Base Plate Assembly
Device Catalogue NumberIJS-ELB-BPA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2020
Initial Report FDA Received Date10/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR
Patient Weight102